CORRIGENDUM OF THE PAPER ENTITLED: ON THE LOCATION OF ZEROS OF A CERTAIN CLASS OF POLYNOMIALS WITH RESTRICTED COEFFICIENTS

Adesanmi Alao Mogbademu, Jerome Ajayi Adepoju

Abstract


This paper is a corrigendum on a paper published in a recent volume of Nonlinear Functional Analysis and Applications: On the location of zeros of a certain class of polynomi- als with restricted coefficients, 23(2) (2018), 305-309. http://nfaa.kyungnam.ac.kr/journal- nfaa.


Full Text: PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1229-1595 (Print), 2466-0973 (Online)